# SDR UPS04242986

- Difficulty date: August 4, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECT CRACK ON ANGLE IN RIGHT W/W OUTBOARD OF BS 870 FITTING AT LOWER END.  NEW ANGLE FABRICATED & INSTALLED IAW SRM 51-20-1 & SRM 51-30-2.
